# SDR SWAA2022041181595

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB DOOR CUTOUT FWD SHIELD FROM STA 767+2; TO STA 767+16; WL 156; RBL 23. / [01] EVALUATED CORROSION ON SHIELD BS 767+16 WL 157 RBL 23; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED; DRILLED; DEBURRED NEW SHIELD BS 767-794 RBL 23; WL 156 PER SRM 51-40-05-0G-0 ; DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION #3;[05] VERIFIED CORRECTIVE ACTION #3
